# SDR MALA965229

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736015
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENACNE FOUND A CRACK IN THE LEFT FLAP S/N RPL10-88 OUTBOARD FLAP NOSE RIB.  REMOVED AND REPLACED IAW FAC SRM 57-90-60.  (M)
